Must Read
To better understand abnormal vaginal bleeding, we first review normal vaginal bleeding. Do you know when uterine blood is normal, or not?...
What are the signs and symptoms of abnormal vaginal bleeding? When should you seek help?...
Prepare yourself and know what to expect when you visit your doctor for vaginal bleeding. We review the medical tests and diagnostic procedures frequently used....
Hi sir/mam,
I had my periods on 30th of October and it ended on 3rd of November. After 2 days on 5th November I had an unprotected sex with my fiance and i took i pill, but after 5 days on 10th November i started bleeding again. Is it normal? Is there anything to worry about?
Did you find this post helpful?
|

User Profile
replied November 11th, 2017
Community Volunteer
It is called withdrawal bleeding.

It is a side effect of the hormones from the ipill leaving your body. It is like a period, and it is the same thing women that take birth control pills get every 28 days. It is nothing to be worried about.

Your next real menstruation will very likely be delayed. Do not worry when this happens.
|
Did you find this post helpful?

replied November 13th, 2017
Mam for how many days will the bleeding go on?
|
Did you find this post helpful?

User Profile
replied November 13th, 2017
Community Volunteer
It is not possible to predict. It can be like your normal period, or a bit longer.
|
Did you find this post helpful?
Quick Reply